Abstract
For a ring A, the following conditions are equivalent.
A is a right strongly semiprime ring.
Every right A-module which is injective with respect to some essential right ideal of the ring A, is an injective module.
Every quasi-injective right A-module which is injective with respect to some essential right ideal of the ring A is an injective module.
Note: Originally published in Diskretnaya Matematika (2017) 30, №3, 129–135 (in Russian).
Funding
The study is supported by Russian Science Foundation (project no. 16-11-10013)
Acknowledgement
The author thanks I. B. Kozhukhov for useful remarks.
References
[1] Goodearl K.R., Ring Theory. Nonsingular Rings and Modules, Marcel Dekker, New York, 1976.Search in Google Scholar
[2] Handelman D., “Strongly semiprime rings”, Pacific J. Math., 60:1 (1975), 115–122.10.2140/pjm.1975.60.115Search in Google Scholar
[3] Handelman D., Lawrence J., “Strongly prime rings”, Trans. Amer. Math. Soc., 211 (1975), 209–223.10.1090/S0002-9947-1975-0387332-0Search in Google Scholar
[4] Kutami M., Oshiro K., “Strongly semiprime rings and nonsingular quasi-injective modules”, Osaka J.Math., 17 (1980), 41–50.Search in Google Scholar
[5] Lawrence J., “A singular primitive ring”, Trans. Amer. Math. Soc., 45:1 (1974), 59–62.10.1090/S0002-9939-1974-0357466-XSearch in Google Scholar
[6] Rowen L.H., Ring Theory. Volume I, Academic Press, Boston, 1988.Search in Google Scholar
[7] Stenström B., Rings of Quotients, Springer, Berlin–New York, 1975.10.1007/978-3-642-66066-5Search in Google Scholar
[8] Tuganbaev A. A., “Characteristic submodules of injective modules over strongly prime rings”, Discrete Math. Appl., 24:4 (2014), 253–256.10.1515/dma-2014-0022Search in Google Scholar
[9] Wisbauer R., Foundations of Module and Ring Theory, Gordon and Breach, Philadelphia, 1991.Search in Google Scholar
© 2019 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Generalization of one method of a filter generator key recovery
- Boolean functions as points on the hypersphere in the Euclidean space
- Artinian bimodule with quasi-Frobenius bimodule of translations
- Asymptotic behavior of functions Ω(k; n) and ω(k; n) related to the number of prime divisors
- On some properties of vector functions of Boolean algebra
- Modules over strongly semiprime rings
Articles in the same Issue
- Frontmatter
- Generalization of one method of a filter generator key recovery
- Boolean functions as points on the hypersphere in the Euclidean space
- Artinian bimodule with quasi-Frobenius bimodule of translations
- Asymptotic behavior of functions Ω(k; n) and ω(k; n) related to the number of prime divisors
- On some properties of vector functions of Boolean algebra
- Modules over strongly semiprime rings